# SDR SWIA202503240112

- Difficulty date: January 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 46,937 hours, 31,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: 6905311228003S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM AT LBL12 IS CRACKED AT F.S.280 BEAM ATTACH POINT. (C-CHECK RO 03/22/2024)PERFORMED REPAIR ON COCKPIT FLOOR BEAM LBL 12 AT FS 280.00 BEAM PER BOMBARDIER REO 670-53-11-896. REV.--. DATE 2015-03-17. CRJ-700 AMM 20-70-00. NDT PERFORMED BY BARON NDT,LLC FAA CRS # 5NDR545D. REPORT # S021725-3. P.O. NUMBER: 175296. DATE OF INSPECTION: 17-FRB-2025. TOOL USE: DIGITAL SCALE AV-8473. CAL DUE: AUG-2025.
